Very short bob haircuts

HIV ADVICE DEAR DOCTOR SINDI Do you have HIV or Aids-related questions? Feeling lonely or confused? Dr Sindi is here to answer your questions. ABOUT DR SINDI Dr Sindisiwe van Zyl is an HIV clinician and a patients’ rights activist. Very short bob haircuts She regularly offers advice on her Twitter page. Follow her @DocSindi SWOLLEN FEET AND GAS My brother has been taking ARVs for some time. However, he has now developed painful swollen feet. He also tells me that the ARVs make him vomit and pass a lot of gas. What can someone in his condition do? Magaselo, email Dear Magaselo: ARVs, like most medication, have side effects. However they usually pass within two to four weeks of starting them. Your brother needs to go back to the clinic and tell the doctor or nurse clinician what he’s experiencing. You might find that there is something else happening with him that may not necessarily be linked to the ARVs.

Very short bob haircuts Photo Gallery




trendy-very-short-bob-haircuts-2013.jpgvery-short-bob-haircuts-2013.jpg

short-inverted-bob-hairstyles.jpg

Very-Short-Bob-Hairstyle.jpgmodel-haircut.jpg

very-short-layered-bob-hairstyles-4.jpg

very-short-hairstyles-3.jpg

Very_Short_Bob_Hair_Cut.jpg

Maybe You Like Them Too

Leave a Reply

47 − 43 =